# SDR SIMA200214601

- Difficulty date: May 26, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N901AE
- Make and model: Saab 340B
- Aircraft serial: 340B401
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 328
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DFW - FLT 3594 - DURING APPROACH CREW REPORTED NO INDICATION FOR LEFT AND RIGHT MAIN LANDING GEAR DOWN AND LOCK LIGHT.  APPROACH WAS ABORTED, LANDING GEAR WAS CYCLED TWICE AND THE RIGHT DOWN AND LOCK LIGHT REMAINED OUT.  EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE LIGHT BULBS IN THE INDICATOR LIGHTS IAW SAAB MM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
